# SDR 2007F00005

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N610CA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 788SA
- Aircraft time: 8,742 hours
- Engine: Garrtt TPE33110
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 016A133223
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT IB COWL LATCH FOR THE NR 2 ENGINE TOP COWL BROKE. VISUAL INSP REVEALED THE LATCH LINK ASSY BROKE INTO 2 PIECES.
